Volume 11, Issue 3 (8-2021)                   2021, 11(3): 383-396 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Seyyed Jafari M H, Gholizadeh S. RELIABILITY ANALYSIS OF OPTIMALLY DESIGNED DOUBLE LAYER BARREL VAULTS. International Journal of Optimization in Civil Engineering 2021; 11 (3) :383-396
URL: http://ijoce.iust.ac.ir/article-1-480-en.html
Abstract:   (5167 Views)
The present work deals with optimization and reliability assessment of double layer barrel vaults. In order to achieve the optimization task an improved colliding bodies optimization algorithm is employed. In the first phase of this study, different forms of double layer barrel vaults namely, square-on-square, square-on-diagonal, diagonal-on-diagonal and diagonal-on-square are considered and designed for optimal weight by the improved colliding bodies optimization algorithm. In the second phase, in order to account for the existing uncertainties in action and resistance of the structures, the reliability of the optimally designed double layer barrel vaults is assessed using importance sampling method by taking into account a limit-state function on the maximum deflection of the structures. The results demonstrate that the minimum reliability index of the optimal designs is 0.92 which means that all the optimally designed double layer barrel vaults are reliable and safe against uncertainties.  
Full-Text [PDF 636 kb]   (2867 Downloads)    
Type of Study: Research | Subject: Optimal design
Received: 2021/08/26 | Accepted: 2021/08/19 | Published: 2021/08/19

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Iran University of Science & Technology

Designed & Developed by : Yektaweb